# SDR 20000425SH025

- Difficulty date: January 14, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N214F
- Make and model: Boeing 737
- Aircraft serial: 21455
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING SCHEUDLED B-SERVICE CHECK.  STRINGER 15R CRACKED AT END BS 720C AFT AT SCAN LIGHT.  STRINGER CRACK WAS CAUSED POSSIBLY BY CORROSION FOUND IN THIS AREA.  (X)
